Skip to Content
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct & PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

Price:

25,93 €


Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct & PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count

https://nutricity.sk/shop/brsrocqppmnwag3h-sudafed-pe-sinus-congestion-maximum-strength-non-drowsy-decongestant-tablets-36-ct-pe-day-and-night-sinus-pressure-congestion-tablets-20-count-226050 https://nutricity.sk/web/image/product.template/226050/image_1920?unique=c057c2e

Stock Expiry Date*: 01-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Product 1: SINUS PRESSURE AND CONGESTION RELIEF: Sudafed PE Sinus Congestion is a maximum strength non-drowsy decongestant tablet for fast and powerful relief of sinus pressure and sinus and nasal congestion.
  • Product 1: NON-DROWSY ALLERGY MEDICINE: Sudafed sinus congestion medication helps to temporarily relieve nasal congestion associated with hay fever, upper respiratory allergies and the common cold; a nasal decongestant that provides non-drowsy symptom relief.
  • Product 1: PHENYLEPHRINE FORMULA: Each sinus pressure relief tablet contains 10 mg of phenylephrine HCI, a nasal decongestant that provides non-drowsy, fast and powerful symptom relief.
  • Product 1: HOW To USE: Sudafed PE sinus congestion relief can be used by adults and children ages 12 and up; Take one tablet every 4 hours; Do not exceed 6 tablets within a 24 hour time period.
  • Product 2: 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Product 2: Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Product 2: Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Product 2: Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose

25,93 € 25.93 EUR 25,93 € Vrátane dane

Not Available For Sale

(1,18 € / events)

Displayed price includes all duties & taxes.

  • Značka
  • Počet položiek
  • Typ výrobku
  • Cieľová obec
  • Názov značky
  • Ďalšie vlastnosti
  • Časť tela na cieľové použitie

Táto kombinácia neexistuje.

Kontaktujte nás
Sinus Medicine
Cieľová obec Unisex- Adults, Unisex- Kids
Značka Sudafed
Počet položiek 2
Typ výrobku Sinus Medicine
Názov značky Sudafed
Ďalšie vlastnosti Non-Drowsy
Časť tela na cieľové použitie Oči
  • Buy Four or More Offer

    Získajte 5 % zľavu pri kúpe 4 alebo viac položiek

  • Next Purchase Offer
    Získajte 5 % zľavu na váš ďalší nákup.
  • Ships From(Slovakia)
    Objednávky sú spracovávané a odosielané z Brooklynu, USA.
  • Delivery Offer(Slovakia)
    Bezplatná doprava na kvalifikované objednávky.
Delivery Detail
Odhadované dodacie lehoty: 12–26 dní (medzinárodné).
3–6 dní (domáce).
Safe Checkout
Zaručená bezpečná platba
Return Policy

30-dňová záruka vrátenia
Nákupy s dôverou s podporou vrátenia do 30 dní.

Free Return Pickup
Dostupný bezplatný odvoz vráteného tovaru
Postaráme sa o vrátenie z vašich dverí bez ďalších nákladov.

 

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older for fast, powerful sinus pressure and congestion relief.

Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count
Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC06952 Dpd 05167987715072 2026-07-21 Track

Upozornenie

Výživové doplnky nie sú lieky. Produkty predávané na tejto webovej stránke nie sú určené na diagnostiku, liečbu, vyliečenie alebo prevenciu akéhokoľvek ochorenia. Ak máte zdravotný stav, vždy sa pred použitím poraďte s kvalifikovaným zdravotníckym odborníkom. Individuálne výsledky sa môžu líšiť. Zadávaním objednávky súhlasíte s dodržiavaním dovozných predpisov vašej krajiny. Pokrývame príslušné clá a dane tam, kde je to uvedené.

*Informácie o dátume expirácie:
Vezmite prosím na vedomie, že dátum expirácie sa môže líšiť od šarže k šarži. Zaručujeme však, že všetky produkty zaslané našim zákazníkom majú platnú trvanlivosť a nebudú expirované v čase dodania.